Volume 1, Number 1

Articles in the Issue:

Review Article:
Zhimin Zhang
Polynomial preserving gradient recovery and a posteriori estimate for bilinear element on irregular quadrilaterals
Int. J. Numer. Anal. Mod., 1 (2004), pp. 1-24. Abstract
pdf
Full Article

Xue-Cheng Tai and Tony F. Chan
A survey on multiple set methods with applications for identifying piecewise constant function
Int. J. Numer. Anal. Mod., 1 (2004), pp. 25-48. Abstract
pdf
Full Article

Pavel Bochev
Least-squares finite element methods for first-order elliptic systems
Int. J. Numer. Anal. Mod., 1 (2004), pp. 49-64. Abstract
pdf
Full Article

Jun Hu and Zhongci Shi
Constrained nonconforming rotated Q_1 finite element for Reissner-Mindlin plate
Int. J. Numer. Anal. Mod., 1 (2004), pp. 65-74. Abstract
pdf
Full Article

Zhangxin Chen, Steve Lyons, and Guan Qin
The mechanical behavior of poroelastic media saturated with a Newtonian fluid
Int. J. Numer. Anal. Mod., 1 (2004), pp. 75-98. Abstract
pdf
Full Article

Junping Wang and Xiu Ye
A superconvergent finite element scheme for the Reissner-Mindlin plate by projection methods
Int. J. Numer. Anal. Mod., 1 (2004), pp. 99-110. Abstract
pdf
Full Article